MathSciNet Relay Station
MathSciNet bibliographic data
MR310046 (46 #9149) 20C05
Burns, R. G.; Hale, V. W. D. A note on group rings of certain torsion-free groups. Canad. Math. Bull. 15 (1972), 441–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement